# SDR AALA20180725003

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 78,680 hours, 9,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 106914
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. UPON COMPLETION OF WORK CARD 221N, FOUND 4 EMERGENCY LIGHTS NEAR DOOR 2R NOT WORKING. REPLACED DOOR 2R POWER SUPPLY PER AMM 33-51-06. ALL LIGHTS CHECKED, OK FOR SERVICE.
